RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 7  


The Pliś metric and the Lipschitz stability of minimization problems
M. V. Balashov
3
Quantum system structures of quantum spaces and entanglement breaking maps
A. A. Dosi
21
Smoothness of functions and the Fourier coefficients
M. I. Dyachenko, A. B. Mukanov, S. Yu. Tikhonov
94
Two-sided estimates for domains of univalence for classes of holomorphic mappings of the disk into itself with two fixed points
O. S. Kudryavtseva, A. P. Solodov
120
On properties of the spectrum of an elliptic boundary-value problem with a parameter and a discontinuous nonlinearity
V. N. Pavlenko, D. K. Potapov
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019